Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Chelsea87

Please Read Important Question About Accutane

Recommended Posts

Help I have been on accutane for 3 months and everything had been great I was perfectly clear. I think I made the mistake of using cetaphil as my cleanser big mistake it doesnt remove makeup at all and so I woke up the other day with like a million little whiteheads and some small pimples to all over my nose and upper cheeks I'm so upset i mean granted its much better than having big cysts but really? I don't know what to do I thought it was maybe the cetaphil so I went back to neutrogena and it's maybe a little bit better I'm just pissed because I feel like this shouldn't be happening when I'm on this med I was doing so good and it seems like I've taking a step backward Ive also had this stupid mouth sore in the corner of my mouth for like 4 weeks now and it's painful and won't go away. My skin also flushes and is SUPer sensitive to everything I try to wash and moisturizer with I hope this doesn't last after I'm done thanking the medication or cause rosacea will it? I'm seeing my derm on mon so I will be asking him all of this but I just wondered what all you guys on the board think about this???

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×